Alert archive / New Jersey / Special Weather Statements in 2017
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 22, 2017, 4:56 PM EDT for Ocean County, New Jersey. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2017, 4:56 PM EDT (20:56 UTC)
- Expired
- Jul 22, 2017, 5:30 PM EDT
- In force
- 34 min
- Issued by
- NWS Philadelphia/Mount Holly
County Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 41 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1678 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
141
WWUS81 KPHI 222056
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
456 PM EDT SAT JUL 22 2017
NJZ020-026-222130-
Coastal Ocean-Ocean-
456 PM EDT SAT JUL 22 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN OCEAN COUNTY...
At 453 PM EDT, a strong thunderstorm was located over Tuckerton, or
16 miles north of Atlantic City, moving southeast at 15 mph.
Winds up to 35 mph are possible with this storm.
Locations impacted include...
Tuckerton, Beach Haven West and Mystic Island.
Torrential downpours with this storm will cause poor visibilities
and ponding of water on roadways.
If you are at the beach, specifically, Long Beach Island, get out of
the water and move indoors or inside a vehicle. Remember, lightning
can strike out to 10 miles from the parent thunderstorm. If you can
hear thunder, you are close enough to be struck by lightning. Move
to safe shelter now! Do not be caught on the beach in a thunderstorm.
LAT...LON 3964 7420 3962 7420 3965 7423 3963 7426
3959 7423 3961 7420 3958 7423 3961 7428
3958 7434 3955 7432 3956 7430 3955 7427
3954 7431 3952 7430 3955 7434 3956 7442
3967 7438 3965 7417
TIME...MOT...LOC 2053Z 292DEG 11KT 3958 7432
$$
JRKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 22, 4:22 PM EDT, 34 minutes earlier.
Area forecast discussion, Jul 22, 4:22 PM EDT, 34 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
422 PM EDT Sat Jul 22 2017
.SYNOPSIS...
A frontal boundary extended from the southern Great Lakes to
our region this afternoon. Low pressure will ride eastward along
the front and it should pass through our area tonight. Another
low is expected to follow on Monday. The second low is forecast
to pull the boundary southward and away from our region allowing
high pressure to build down from the northwest for the middle
part of the new week. A cold front from the northwest is
anticipated to arrive on Thursday night.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
A couple of convective complexes will impact the region through
tonight.
The first complex is a persistent MCS that is moving through
the region this afternoon. The strongest portion is moving
across Delmarva, where the greatest threat for severe presently
exists.
Good shear along with high CAPE values supports the potential
for severe storms. SPC continues the slight/marginal risk across
our forecast area with the greatest threat being damaging
winds. Additionally, PWATs have been creeping up through the day
as low level moisture is on the rise. Dew points into the mid
70s, especially across Delmarva, are present and any convective
development will have some heavy rainfall rates. This combined
with the deep shear and a well mixed boundary layer indicates
that there is the potential for wet microbursts to occur. Poor
drainage and urban flooding looks like the most likely outcome
of the heavy rain but if the flow slows in any way, we could see
some slow movers or training cells and flash flooding may
become more of a threat and needs to be monitored.
More convection is expected to arrive in our area through
tonight as a second complex/boundary arrives. However, there is
some uncertainty as to how much we will see across the region as
atmosphere gets a bit cleansed from the first round of
convection. Confidence is lower as to the coverage of the second
batch of convection and have kept pops low across the region
overnight and into the early morning hours.
The convection will start to move offshore late tonight/early
morning but we won't feel all that much relief from the humid
conditions.
Temperatures overnight will be mild as cloud cover increases
across the region. Fog may start to develop in some areas
towards late tonight/early morning, especially where heavy rain
has fallen. Lows will drop down into the low to mid 70s across
the region, with some mid to upper 60s across parts of the
southern Poconos and northwest New Jersey.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
Another slightly muggy day on tap for the region but
temperatures will not be quite as high as they have been
recently. Sky conditions will be pretty cloudy which should help
to keep the temps a bit lower. With a boundary across the
region it may be the tale of two cities (or parts of the
forecast area). Areas to the north of the boundary should remain
slightly cooler than those areas to the south of the boundary.
For now, anticipate that the boundary will remain just south of
or along the Mason-Dixon line. Areas to the north will remain in
the 80s, while areas to the south look likely to reach into the
lower 90s.
Low pressure is slated to travel along the boundary and another
round of showers and thunderstorms is expected, mainly during
the afternoon and evening hours. Once again the abundance of
moisture across the region will bring the threat for heavy rain
and we will need to monitor it closely, especially for those
areas that see heavy rain today. SPC continues the
slight/marginal risks across our forecast area for Sunday with
damaging winds being the greatest threat.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
Unsettled conditions are forecast to continue from Sunday night
into Monday night. The frontal boundary is expected to remain
in our region on Sunday night with another low expected to pass
through our area on Monday.
We are anticipating the likelihood of showers and thunderstorms
associated with another convective complex on Sunday night.
Precipitable water values should be in excess of 2 inches across
the central and southern parts of our forecast area. As a
result, we will mention the potential for heavy rain at that
time.
The chance of showers and thunderstorms will continue into
Monday and Monday night with the passage of the low. The low is
expected to begin pulling the front to our southeast and south
on Monday night.
The axis of a mid level short wave trough approaching from the
northwest is anticipated to pass overhead on Tuesday afternoon
and it will be followed by a shot of dry weather for the mid
week period.
A cold front is expected to approach from the northwest on
Thursday and it should pass through our region from Thursday
night into early Friday. We will mention a chance of showers and
thunderstorms with the front.
Dry weather is forecast to return for next weekend.
Temperatures are expected to be seasonable during the new week
with no excessive heat events in sight.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Tonight...Scattered convection across the region through
tonight. Timing is difficult as the lines are breaking up as
they near our area but most likely time to affect the terminals
is between 21-03Z. Additional showers/storms may follow in the
wake of convection but confidence is lower as to timing and
coverage.
MVFR/IFR ceilings and visibilities are likely to occur in the
wake of the convection and persist into the morning hours. Best
chances will be at those locations that see heavy rain.
There is potential for strong to severe storms today with gusty
to damaging downburst winds and torrential rainfall.
Sunday...Fog/low clouds early should clear into the afternoon
but skies are expected to remain pretty overcast. VFR conditions
are expected to return late morning/early afternoon but
confidence is low that we see significant clearing through the
day. Another round of showers and thunderstorms is expected,
mainly during the afternoon/evening hours.
Winds...light southerly winds today will become more west to
southwest overnight and then will become more north to northeast
on Sunday morning. Winds speeds are expected to remain around
10 knots or less.
OUTLOOK...
Sunday night...MVFR and IFR conditions in showers and
thunderstorms. The rain may become heavy.
Monday...A chance of showers and thunderstorms with conditions
improving to VFR outside of any areas of rain.
Monday night...Conditions lowering to MVFR and possibly IFR. A
chance of showers and thunderstorms.
Tuesday...MVFR and IFR conditions in the morning improving to
VFR.
Tuesday night through Thursday...Mainly VFR.
&&
.MARINE...
Sub-small craft advisory conditions are expected to continue on
the area waters. Winds will generally be south to southwest
through this evening around 10 knots. Winds will become more
west tonight and then northerly into Sunday. Seas are 2 to 3
feet on the ocean today and will gradually rise to 3 to 4 feet
on Sunday. While seas are expected to remain below 5 feet, they
may near 5 feet on the outer waters late tonight into Sunday.
Showers and thunderstorms will impact the area waters through
tonight, with locally higher seas and gusty winds.
OUTLOOK...
Sunday night through Thursday...No marine headlines are
anticipated.
RIP CURRENTS...
A moderate risk for risk currents is expected to continue
through this evening. The underlying 10-12 second period
continues to show up on guidance and is impacting the rip
current risk. Additionally, with the new moon is occurring on
Sunday, and a moderate risk looks likely for New Jersey with a
low risk for Delaware for Sunday.
&&
.TIDES/COASTAL FLOODING...
There is Coastal Flood Advisory in effect for this evening's
high tide along the New Jersey and Delaware coasts and along
Delaware Bay.
The surge at this morning's high tide was about +0.4 to +0.6
feet. There will be an onshore component to the wind today and
it should bring the surge up around +0.6 to +0.7 feet by
evening.
The astronomical tides with the upcoming new moon are quite
high, as was the case with the new moon in both May and June. As
a result, the somewhat unimpressive surge values will likely
result in some minor flooding. If heavy rain occurs coincident
with the high tide, the potential for flooding will increase.
Conditions may be similar for Sunday evening's high tide. An
onshore flow is anticipated for Sunday, especially in areas from
Atlantic City up to Sandy Hook.
&&
.EQUIPMENT...
Dew point readings at KDOV continue to measure too high
compared to surrounding locations and should be treated as
unrepresentative of the area.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...Coastal Flood Advisory until midnight EDT tonight for
NJZ012>014-020>027.
DE...Coastal Flood Advisory until midnight EDT tonight for
DEZ002>004.
MD...None.
MARINE...None.
&&
Synopsis...Iovino
Near Term...Meola
Short Term...Meola
Long Term...Iovino
Aviation...Iovino/Meola
Marine...Iovino/Meola
Tides/Coastal Flooding...Iovino
Equipment...StaffHazardous weather outlook, Jul 22, 3:58 PM EDT, 58 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 358 PM EDT Sat Jul 22 2017 DEZ001-MDZ008-012-015-019-020-NJZ001-007>010-015>019-PAZ054-055- 060>062-070-071-101>106-232000- New Castle-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex-Warren- Morris-Hunterdon-Somerset-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 358 PM EDT Sat Jul 22 2017 This Hazardous Weather Outlook is for northern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Thunderstorms may produce damaging winds and poor drainage flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a risk for a period of severe thunderstorms Sunday and possibly again Monday, along with heavy rain and possible localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. DEZ002-003-NJZ012-013-020>023-027-232000- Kent-Inland Sussex-Middlesex-Western Monmouth-Ocean-Cumberland- Atlantic-Cape May-Southeastern Burlington- 358 PM EDT Sat Jul 22 2017 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for central Delaware, southern Delaware, central New Jersey, northern New Jersey and southern New Jersey. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Thunderstorms may produce damaging winds and poor drainage flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a risk for a period of severe thunderstorms Sunday and possibly again Monday, along with heavy rain and possible localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. DEZ004-NJZ014-024>026-232000- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 358 PM EDT Sat Jul 22 2017 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. There is a moderate risk for the formation of dangerous rip currents. Thunderstorms may produce damaging winds and poor drainage flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There may be a moderate risk of dangerous rip currents on Sunday. There is a risk for a period of severe thunderstorms Sunday and possibly again Monday, along with heavy rain and possible localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. ANZ430-431-450>455-232000- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 358 PM EDT Sat Jul 22 2017 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This Afternoon and Tonight. Thunderstorms may produce wind gusts over 34 knots. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorms may produce wind gusts over 34 knots on Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Local storm report, Jul 22, 4:38 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
438 PM EDT SAT JUL 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM TSTM WND DMG TRAPPE 38.66N 76.06W
07/22/2017 TALBOT MD 911 CALL CENTER
TWO TREES DOWN BLOCKING ROADWAY.
&&
EVENT NUMBER PHI1701078
FRANCKLocal storm report, Jul 22, 4:39 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
439 PM EDT SAT JUL 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM TSTM WND DMG EASTON 38.77N 76.08W
07/22/2017 TALBOT MD 911 CALL CENTER
TREE DOWN. TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER PHI1701079
FRANCKLocal storm report, Jul 22, 4:42 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
442 PM EDT SAT JUL 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM LIGHTNING SAINT MICHAELS 38.79N 76.23W
07/22/2017 TALBOT MD 911 CALL CENTER
LIGHTNING STRIKES RESULTED IN 1163 CUSTOMERS WITHOUT
POWER.
&&
EVENT NUMBER PHI1701080
FRANCKLocal storm report, Jul 22, 4:47 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
447 PM EDT SAT JUL 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM LIGHTNING MILLVILLE 38.55N 75.11W
07/22/2017 SUSSEX DE 911 CALL CENTER
LIGHTNING STRIKE RESULTED IN WIRES DOWN. TIME ESTIMATED
FROM RADAR.
&&
EVENT NUMBER PHI1701081
FRANCKLocal storm report, Jul 22, 4:50 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
450 PM EDT SAT JUL 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 AM MARINE TSTM WIND NORTH HIGHLANDS BEACH 39.02N 74.95W
07/22/2017 M43 MPH CAPE MAY NJ MESONET
0317 PM TSTM WND GST 1 WSW PARADISE ISLAND 38.90N 76.37W
07/22/2017 M45 MPH QUEEN ANNE'S MD MESONET
0318 PM TSTM WND GST QUEEN ANNE COLONY 38.91N 76.37W
07/22/2017 M62 MPH QUEEN ANNE'S MD MESONET
0330 PM LIGHTNING MILLVILLE 38.55N 75.11W
07/22/2017 SUSSEX DE 911 CALL CENTER
LIGHTNING STRIKE RESULTED IN WIRES DOWN. TIME ESTIMATED
FROM RADAR.
0340 PM TSTM WND GST EASTON 38.78N 76.08W
07/22/2017 M48 MPH TALBOT MD MESONET
0340 PM LIGHTNING SAINT MICHAELS 38.79N 76.23W
07/22/2017 TALBOT MD 911 CALL CENTER
LIGHTNING STRIKES RESULTED IN 1163 CUSTOMERS WITHOUT
POWER. TIME ESTIMATED FROM RADAR.
0343 PM TSTM WND DMG EASTON 38.77N 76.08W
07/22/2017 TALBOT MD 911 CALL CENTER
TREE DOWN. TIME ESTIMATED FROM RADAR.
0356 PM TSTM WND DMG TRAPPE 38.66N 76.06W
07/22/2017 TALBOT MD 911 CALL CENTER
TWO TREES DOWN BLOCKING ROADWAY. TIME ESTIMATED FROM
RADAR.
&&
EVENT NUMBER PHI1701074 PHI1701076 PHI1701075 PHI1701081 PHI1701077
PHI1701080 PHI1701079 PHI1701078
FRANCKSpecial weather statement, Jul 22, 4:56 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
456 PM EDT SAT JUL 22 2017
NJZ020-026-222130-
Coastal Ocean-Ocean-
456 PM EDT SAT JUL 22 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN OCEAN COUNTY...
At 453 PM EDT, a strong thunderstorm was located over Tuckerton, or
16 miles north of Atlantic City, moving southeast at 15 mph.
Winds up to 35 mph are possible with this storm.
Locations impacted include...
Tuckerton, Beach Haven West and Mystic Island.
Torrential downpours with this storm will cause poor visibilities
and ponding of water on roadways.
If you are at the beach, specifically, Long Beach Island, get out of
the water and move indoors or inside a vehicle. Remember, lightning
can strike out to 10 miles from the parent thunderstorm. If you can
hear thunder, you are close enough to be struck by lightning. Move
to safe shelter now! Do not be caught on the beach in a thunderstorm.
LAT...LON 3964 7420 3962 7420 3965 7423 3963 7426
3959 7423 3961 7420 3958 7423 3961 7428
3958 7434 3955 7432 3956 7430 3955 7427
3954 7431 3952 7430 3955 7434 3956 7442
3967 7438 3965 7417
TIME...MOT...LOC 2053Z 292DEG 11KT 3958 7432
JRKThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 2:33 AM EDT | Special Weather Statement | PHI | Cape May | 27 min |
| Jul 22, 2:36 AM EDT | Special Marine Warning | PHI | 54 min | |
| Jul 22, 2:57 AM EDT | Areal Flood Advisory | PHI | Cape May, Cumberland | 2 hr |
| Jul 22, 3:55 AM EDT | Special Marine Warning | PHI | 65 min | |
| Jul 22, 10:45 AM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more | 13 hr |
| Jul 22, 3:08 PM EDT | Special Marine Warning | PHI | 97 min | |
| Jul 22, 3:43 PM EDT | Special Marine Warning | PHI | 92 min | |
| Jul 22, 3:50 PM EDT | Special Weather Statement | PHI | Ocean | 55 min |
| Jul 22, 4:05 PM EDT | Areal Flood Advisory | PHI | Burlington, Ocean | 115 min |
| Jul 22, 5:50 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester | 55 min |
| Jul 22, 6:00 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Mercer | 3 hr |
| Jul 22, 6:38 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Monmouth, Ocean | 52 min |
| Jul 22, 7:10 PM EDT | Areal Flood Advisory | PHI | Burlington, Hunterdon, Mercer, Middlesex, Monmouth, Ocean and 1 more | 4 hr |
| Jul 22, 7:22 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 34 min |
| Jul 22, 7:31 PM EDT | Special Marine Warning | PHI | 119 min | |
| Jul 22, 3:58 PM EDT | Special Weather Statement | PHI | Berks | 62 min |
| Jul 22, 4:11 PM EDT | Areal Flood Advisory | PHI | Berks | 4 hr |
| Jul 22, 4:57 PM EDT | Areal Flood Advisory | PHI | Chester, Montgomery | 4 hr |
| Jul 22, 5:03 PM EDT | Special Weather Statement | PHI | Bucks, Chester, Montgomery | 42 min |
| Jul 22, 5:18 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Delaware, Montgomery, Philadelphia | 42 min |
| Jul 22, 6:46 PM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Carbon, Lehigh, Monroe, Northampton | 4 hr |
| Jul 22, 3:03 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 42 min |
| Jul 22, 3:38 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 52 min |
| Jul 22, 4:30 PM EDT | Special Weather Statement | PHI | Wicomico | 30 min |
| Jul 22, 6:44 PM EDT | Special Weather Statement | PHI | Talbot | 76 min |
| Jul 22, 2:58 PM EDT | Special Weather Statement | PHI | Sussex | 62 min |
| Jul 22, 3:17 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 43 min |
| Jul 22, 3:34 PM EDT | Special Weather Statement | PHI | Sussex | 41 min |
| Jul 22, 3:36 PM EDT | Areal Flood Advisory | PHI | Sussex | 114 min |
| Jul 22, 3:57 PM EDT | Special Weather Statement | PHI | Sussex | 33 min |
Nearby
Special Weather Statements in New Jersey, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.